On the asymptotic distribution of the powers of S × S -matrices

V. Losert; W.-G. Nowak; R. F. Tichy

Compositio Mathematica (1982)

  • Volume: 45, Issue: 2, page 273-291
  • ISSN: 0010-437X

How to cite


Losert, V., Nowak, W.-G., and Tichy, R. F.. "On the asymptotic distribution of the powers of $S \times S$-matrices." Compositio Mathematica 45.2 (1982): 273-291. <http://eudml.org/doc/89536>.

author = {Losert, V., Nowak, W.-G., Tichy, R. F.},
journal = {Compositio Mathematica},
keywords = {asymptotic distribution; sequence of powers of real matrix; discrepancy},
language = {eng},
number = {2},
pages = {273-291},
publisher = {Martinus Nijhoff Publishers},
title = {On the asymptotic distribution of the powers of $S \times S$-matrices},
url = {http://eudml.org/doc/89536},
volume = {45},
year = {1982},

AU - Losert, V.
AU - Nowak, W.-G.
AU - Tichy, R. F.
TI - On the asymptotic distribution of the powers of $S \times S$-matrices
JO - Compositio Mathematica
PY - 1982
PB - Martinus Nijhoff Publishers
VL - 45
IS - 2
SP - 273
EP - 291
LA - eng
KW - asymptotic distribution; sequence of powers of real matrix; discrepancy
UR - http://eudml.org/doc/89536
ER -


  1. [1] J. Dieudonné, Grundzüge der modernen Analysis III, Vieweg, Braunschweig, 1976. Zbl0341.58002MR349287
  2. [2] P. Erdös and J.F. Koksma, On the uniform distribution mod 1 of lacunary sequences, Indag. Math.11 (1949), 79-88. Zbl0033.16502MR30556
  3. [3] P. Erdös and J.F. Koksma, On the uniform distribution mod 1 of sequences (f(n, δ)), Indag. Math.11 (1949), 299-302. Zbl0035.32101
  4. [4] I.S. Gal et J.F. Koksma, Sur l'ordre de grandeur des fonctions sommables, C.R. Acad. d. Sc. Paris277 (1948), 1321-1323. Zbl0041.02404MR27353
  5. [5] P. Gerl, Einige metrische Sätze in der Theorie der Gleichverteilung modulo 1, Journal f.d. reine u. ang. Math.216 (1964), 50-66. Zbl0135.10902MR162772
  6. [6] E. Hlawka, Theorie der Gleichverteilung, Mannheim- Wien-Zürich, B.I., 1979. Zbl0406.10001MR542905
  7. [7] J.F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins, Compositio Math.2 (1935), 250-258. Zbl0012.01401JFM61.0205.01
  8. [8] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, New York, John Wiley and Sons, 1974. Zbl0281.10001MR419394
  9. [9] C.G. Lekkerkerker, Geometry of numbers, North-Holland-Publ.-Comp., Amsterdam, 1969. Zbl0198.38002MR271032
  10. [10] W.J. Leveque, The distribution mod 1 of trigonometric sequences, Duke Math. Journal20 (1963), 367-374. Zbl0051.28504MR57925
  11. [11] W.G. Nowak, Zur Gleichverteilung mod 1 der Potenzen von Quaternionen mit Norm größer als 1, Archiv d. Math.34 (1980), 243-248. Zbl0418.10048MR590315
  12. [12] W.G. Nowak und R.F. Tichy, Über die Verteilung mod 1 der Potenzen reeller (2 x 2)-Matrizen, Indag. Math., accepted for publication. Zbl0452.10046
  13. [13] W.G. Nowak und R.F. Tichy, Einige weitere Resultate in Analogie Zu einem Gleichverteilungssatz von Koksma, Monatsh. f. Math., accepted for publication. Zbl0459.10033
  14. [14] V.G. Sprindžuk, Metric theory of diophantine approximation, (engl. transl.), Scripta series in mathematics, Winston and sons, Washington D.C., 1979. MR548467
  15. [15] R.F. Tichy, Ein Analogon zum Satz von Koksma in Quaternionen, Archiv d. Math, 32 (1979), 346-348. Zbl0401.10060MR545157

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.